# SDR SWAA2012121710680

- Difficulty date: December 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 28,914 hours, 16,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075F
- Part serial: BNG6017
- Condition: Faulty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE CAUGHT IN DOOR AND PULLED PIN - DID NOT DEPLOY.  REMOVED AND REPLACED SLIDE IAW MT.
